PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 56--61 (1990)
ON HAAR MEASURE ON $SL(N,R)$
Ljuban Dedi\'cFilozofski fakultet Sveucilista u Splitu 58000 Split, Yugoslavia
Abstract: We found an explicit form of Haar measure on the group $SL(n,R)$, i.e., its density with respect to Hausdorff $(n^2-1)$-measure on $GL(n,R)$ and some interesting parametrizations of the group $SL(n,R)$.
Classification (MSC2000): 22E30
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts